Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sequential group topology on rationals
with intermediate sequential order


Author: Alexander Shibakov
Journal: Proc. Amer. Math. Soc. 124 (1996), 2599-2607
MSC (1991): Primary 54D55, 54A20
MathSciNet review: 1353400
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using CH we construct a countable sequential topological group whose sequential order is between $2$ and $\omega $ giving a consistent negative answer to P. Niykos' question.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54D55, 54A20

Retrieve articles in all journals with MSC (1991): 54D55, 54A20


Additional Information

Alexander Shibakov
Affiliation: Department of Mathematics, Auburn University, Auburn, Alabama 36849
Email: shobaay@mallard.duc.auburn.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03636-2
PII: S 0002-9939(96)03636-2
Keywords: Topological group, sequential space, sequential order, Fr\'{e}chet space
Received by editor(s): February 24, 1995
Communicated by: Franklin D. Tall
Article copyright: © Copyright 1996 American Mathematical Society